MAUDE Adverse Event Report: TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clip got stuck in the applier and did not come out of the shaft (not loaded) during use.It occurred 3 times (3 clips jammed), but the other clips were loaded properly, so the autoendo was used as it was to complete the procedure.No clip fell/remained in the patient and no injury to the patient occurred".
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The customer returned two unopened representative units of ae05ml auto endo5 ml for investigation.The serial number for the samples were (b)(6), the lot number for each sample was 73d2500116.The returned devices were examined without a microscope.No damage was observed on the packaging or on the device for either sample.The reported complaint of "jamming - clip stuck in jaw area" could not be confirmed based upon the samples received.The customer returned two representative samples, each unopened in their packaging.The samples were visually inspected, and no damage was observed on the packaging or devices.Functional inspection was performed on the samples.For sample 1, the device was removed from the packaging and inspected.The safety pin was then removed from the device with no issues.The trigger was actuated and the clip properly loaded into the jaws and latched.The trigger was engaged again and the clip properly loaded into the jaws and latched.The remaining clips were able to load into the jaws and latch with no issues.No clips were observed getting stuck in the jaw area.15 clips were remaining in the device.For sample 2, the device was removed from the packaging and inspected.The safety pin was then removed from the device with no issues.The trigger was actuated and the clip properly loaded into the jaws and latched.The trigger was engaged again and the clip properly loaded into the jaws and latched.The remaining clips were able to load into the jaws and latch with no issues.No clips were observed getting stuck in the jaw area.15 clips were remaining in the device.No functional problems were found with the returned samples.The probable cause of this complaint issue could not be determined based upon the information provided and without the actual sample.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "the clip got stuck in the applier and did not come out of the shaft (not loaded) during use.It occurred 3 times (3 clips jammed), but the other clips were loaded properly, so the auto endo was used as it was to complete the procedure.No clip fell/remained in the patient and no injury to the patient occurred".

Brand Name
AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23149100
Report Number3003898360-2025-00737
Device Sequence Number21319271
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250406(17)261004(10)73D2500116(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Catalogue NumberAE05ML
Device Lot Number73D2500116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown